# SDR WVER2016032500008

- Difficulty date: March 25, 2016
- Submitted: March 25, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N506MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10073
- Aircraft time: 33,838 hours, 23,806 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: CC6703413310
- Condition: Cracked
- Location: Bs 235
- Part time: 33,838 hours, 23,806 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BS 235 FRAME HAS AN INDICATION .25" LONG AT THE RADIUS OF STR 13R.
